# SDR WX0A2025020732306

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N239NV
- Make and model: Airbus A320-214
- Aircraft serial: 2144
- Aircraft time: 68,623 hours, 27,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) L1 DOOR SLIDE INDICATION NOT SHOWING WITH DOOR CLOSED AND ARMED. / REMOVED L1 DOOR DECORATIVE SLIDE COVER AND INSPECTED SLIDE FLAP AND GIRT BAR ATTACHMENT IAW AMM 52-10-00-200-002-A.  ADJUSTED SLIDE FLAP ATTACHMENT AND OPS CHECKS GOOD. REINSTALLED DECORATIVE SLIDE COVER IAW AMM 25-62-44-960-002-A. OK FOR SERVICE."
